Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Infant having cough, running nose, light fever, given Wikoryl syrup. Is this safe?

my baby is 5 months old and he has got cough , running nose and slight fever. We are giving him Wikoryl syrup as of now, hope this is safe for him. I have also got cough and cold and I am taking SINAREST Tablet which contains: Paracetamol 500 mg Pseudoephedrine hydrochloride 60 mg Chlorpheniramine maleate 2 mg Caffeine (anhydrous) 30 mg Again is this safe for the baby, i am nursing him, hope it won t be an overdose for him.
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  1429
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Rincyhelate,
Thanks for query.
The medicine you are giving to your baby is ok and medicine you are taking are fine.
There is not much of a chance having over dose.
It might be possible that your baby may have more sleep.
Ok and bye.
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor